# SDR SWAA2014091231912

- Difficulty date: September 5, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 36,048 hours, 21,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD FWD HOLE CRACKED AT BS 727A+18 RBL 45.5.  REPAIRED SEAT TRACK IAW SRM & EA.
